# SDR DALA2025041502918

- Difficulty date: April 12, 2025
- Submitted: April 15, 2025
- Operation: Air carrier
- Aircraft: N893AT
- Make and model: Boeing 717-200
- Aircraft serial: 55045
- Aircraft time: 52,842 hours, 37,942 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Condition: Failed
- Location: Zone 700
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 9553 -MISC/DE- THE CREW DECLARED AN EMERGENCY WITH ATC DUE TO THE "PROXIMITY SWITCH ELECTRONIC UNIT FAIL" MESSAGE ILLUMINATING. THE FLIGHT LANDED WITHOUT FURTHER ISSUE. CORRECTIVE ACTION: MAINTENANCE REPLACED THE PSEU AND THE OPERATIONAL CHECK WAS GOOD. (LP #7177972)
